Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 92, NWS San Angelo, TX

May 11, 2011Mason County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at May 11, 2011, 4:22 PM CDT for Mason County, Texas. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 4:22 PM CDT (21:22 UTC)
Expired
May 11, 2011, 5:15 PM CDT
In force
53 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

County Mason County, TX

The radar

The San Angelo radar (KSJT), 135 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 4:31 PM CDTHAIL 1.753 Nw Mason, TXGOLF BALL SIZE HAIL REPORTED 3 MILES NW OF MASON.
May 11, 4:58 PM CDTHAIL 13 Nw Mason, TXQUARTER SIZE HAIL REPORTED 3 MILES NW OF MASON

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 3:46 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 9.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2847 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2847 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
3.3
Supercell composite
15.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

204 
WUUS54 KSJT 112122
SVRSJT
TXC319-112215-
/O.NEW.KSJT.SV.W.0092.110511T2122Z-110511T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
422 PM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MASON COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 515 PM CDT

* AT 417 PM CDT...A SEVERE THUNDERSTORM WAS 3 MILES WEST OF
  MASON...MOVING NORTHEAST AT 20 MPH. LOCAL LAW ENFORCEMENT
  REPORTED GOLFBALL SIZE HAIL IN MASON.

  STORM HAZARDS INCLUDE...
  LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.

  WITH POSSIBLE STORM IMPACTS...
  NUMEROUS VEHICLE DENTS...
  MODERATE TO SIGNIFICANT ROOF AND PLASTIC SIGN DAMAGE...
  SOME EXPOSED HOME AND VEHICLE WINDOWS WILL CRACK OR BREAK...
  INJURY TO UNPROTECTED PEOPLE AND ANIMALS...
  POTENTIALLY DEADLY LIGHTNING.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  US-377/US 87 NEAR THE MASON-MCCULLOCH COUNTY LINE...THE
  INTERSECTION OF US-377 AND RANCH ROAD 1222...THE INTERSECTION OF
  HIGHWAY 29 AND RANCH ROAD 1222...STREETER...PONTOTOC...
  KOOCKVILLE...KATEMCY AND FREDONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR CENTRAL TEXAS.

&&

LAT...LON 3094 9948 3094 9909 3092 9909 3092 9896
      3064 9897 3054 9948
TIME...MOT...LOC 2120Z 240DEG 17KT 3077 9926

$$

HUBER
1 follow-up statement
889 
WWUS54 KSJT 112153
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
453 PM CDT WED MAY 11 2011

TXC319-112215-
/O.CON.KSJT.SV.W.0092.000000T0000Z-110511T2215Z/
MASON TX-
453 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR MASON COUNTY...

AT 449 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
FREDONIA...OR 9 MILES NORTHEAST OF MASON...MOVING NORTHEAST AT 20
MPH.

  STORM HAZARDS INCLUDE...
  LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.

  WITH POSSIBLE STORM IMPACTS...
  DENTED VEHICLES...
  MODERATE ROOF DAMAGE...
  MAY BREAK WINDOWS ON VEHICLES AND HOMES...
  MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FREDONIA BY 500 PM CDT...
  PONTOTOC BY 515 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR CENTRAL TEXAS.

&&

LAT...LON 3094 9948 3094 9909 3092 9909 3092 9896
      3064 9897 3054 9948
TIME...MOT...LOC 2152Z 240DEG 17KT 3085 9911

$$

HUBER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:29 PM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, May 11, 12:29 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1229 PM CDT WED MAY 11 2011

.DISCUSSION...
SEE 18Z AVIATION DISCUSSION.

&&

.AVIATION...
STORMS WILL CONTINUE TO MOVE EAST ACROSS WEST CENTRAL TEXAS
THROUGH THE LATE AFTERNOON. THE ABILENE AND SAN ANGELO TERMINALS
ARE EXPECTED TO BE VFR THROUGH OUT THE FORECAST PERIOD. JUNCTION
AND BRADY TERMINALS WILL LIKELY SEE SOME CB IN THE AREA WITH MVFR
CIGS FOR A COUPLE OF HOURS. LOW CLOUDS ARE EXPECTED TO INVADE
THESE TERMINALS EARLY TOMORROW MORNING AND DISSIPATE OFF BY EARLY
AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 1038 AM CDT WED MAY 11 2011/

UPDATE...
FORECAST HAS BEEN UPDATED FOR SEVERE THUNDERSTORM WATCH AND
WEATHER TODAY...SEE DISCUSSION.

DISCUSSION...
FORECAST HAS BEEN UPDATED FOR SEVERE THUNDERSTORM WATCH 278...
WHICH ENCOMPASSES MUCH OF OUR AREA ALONG/EAST OF HIGHWAY
277. HAVE ALSO INCREASED POPS CONSIDERABLY ACROSS THE AREA ALONG
AND EAST OF THE ONGOING THUNDERSTORM ACTIVITY. POPS DECREASE
FROM THE WEST THIS AFTERNOON...AS THE DRYLINE/PACIFIC FRONT
PUSH FARTHER TO THE EAST. TEMPERATURE ADJUSTMENTS MAY ALSO BE
NEEDED FOR HIGHS THIS AFTERNOON...DEPENDENT ON PLACEMENT OF
CONVECTION AND EXTENT OF CLOUD COVER.

PREV DISCUSSION... /ISSUED 607 AM CDT WED MAY 11 2011/

AVIATION...
/12Z UPDATE/

A DRYLINE WILL MOVE EAST THROUGH WEST CENTRAL TEXAS THIS MORNING
AND INTO EARLY AFTERNOON. THERE IS A SLIGHT CHANCE OF SEVERE
STORMS THIS AFTERNOON IN THE VICINITY OF THE SOUTHERN
TERMINALS...HAVE INCLUDED A PROB30 GROUP AFTER 21Z FOR KJCT AND
KBBD. FOR THE REMAINING TERMINALS...EARLIER PASSAGE OF THE DRYLINE
WILL LESSEN CHANCES FOR THUNDERSTORMS. SURFACE WINDS WILL VEER TO
THE SOUTHWEST WITH THE PASSAGE OF THE DRYLINE WITH ASSOCIATED
GUSTS TO 30KTS. WINDS WILL WEAKEN BY THIS EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 86  62  89  56  80 /  70  20  10  10   0
SAN ANGELO 	 88  62  91  56  86 /  60  10  10  10   0
JUNCTION 	 88  69  88  60  87 /  70  20  20  10   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: COKE...FISHER...HASKELL...JONES...NOLAN...STERLING.

&&

99/99/18
Hazardous weather outlook, May 11, 2:43 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
243 PM CDT WED MAY 11 2011

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-121100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
243 PM CDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL CONTINUE ACROSS THE HEARTLAND AND NORTHWEST
HILL COUNTRY THIS AFTERNOON. SOME STORMS MAY BECOME SEVERE WITH
THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS. IN
ADDITION...LOCALLY HEAVY RAINFALL MAY RESULT IN LOCALIZED
FLOODING.

A RED FLAG WARNING REMAINS IN EFFECT THROUGH EARLY THIS EVENING
FOR THE WESTERN BIG COUNTRY AND NORTHWEST CONCHO VALLEY. WEST
WINDS WILL CONTINUE AT 20 MPH WITH RELATIVE HUMIDITIES AROUND 15
PERCENT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON
ALONG AND EAST OF A DRYLINE THAT WILL EXTEND FROM NEAR BROWNWOOD
TO JUNCTION. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY OR ON THURSDAY
AFTERNOON.

JOHNSON

In the hours before

Special weather statement, May 11, 1:45 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
145 PM CDT WED MAY 11 2011

TXZ140-155-111930-
SAN SABA TX-BROWN TX-
145 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT FOR SAN
SABA AND BROWN COUNTIES...

AT 142 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 4
MILES NORTH OF BLANKET TO 11 MILES SOUTH OF RICHLAND SPRINGS...OR
ALONG A LINE EXTENDING FROM 12 MILES WEST OF COMANCHE TO 11 MILES
SOUTH OF RICHLAND SPRINGS...MOVING EAST AT 40 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  SPRING CREEK AND ALGERITA BY 155 PM CDT
  HARKEYVILLE BY 205 PM CDT
  SAN SABA BY 210 PM CDT
  CHAPPEL BY 220 PM CDT
  US-190 NEAR THE SAN SABA-LAMPASSES COUNTY LINE AND BEND BY 225 PM
  CDT

DIME SIZE HAIL AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR WESTERN TEXAS.

JOHNSON
Special weather statement, May 11, 2:46 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
246 PM CDT WED MAY 11 2011

TXZ170-112015-
MASON TX-
246 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT FOR MASON
COUNTY...

AT 245 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER LOYAL VALLEY...OR ABOUT 19 MILES
SOUTHEAST OF MASON...MOVING NORTHEAST AT 40 MPH.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  SOUTHEASTERN MASON COUNTY.

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR CENTRAL TEXAS.

JOHNSON
Special weather statement, May 11, 3:06 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
306 PM CDT WED MAY 11 2011

TXZ140-154-155-112100-
MCCULLOCH TX-SAN SABA TX-BROWN TX-
306 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT FOR
MCCULLOCH...SAN SABA AND BROWN COUNTIES...

AT 303 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 7
MILES NORTHEAST OF SKEETERVILLE TO 14 MILES SOUTH OF BRADY...MOVING
NORTHEAST AT 35 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  THE INTERSECTION OF RANCH ROAD 765 AND RANCH ROAD 45 BY 315 PM CDT
  VOCA AND RICHLAND SPRINGS BY 325 PM CDT
  SPRING CREEK BY 335 PM CDT
  ALGERITA...HARKEYVILLE AND SAN SABA BY 400 PM CDT

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR CENTRAL TEXAS.

JOHNSON
Local storm report, May 11, 3:20 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
320 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             6 S BALLINGER           31.65N  99.96W
05/11/2011  E1.50 INCH       RUNNELS            TX   PUBLIC

            HAIL JUST UNDER THE SIZE OF GOLF BALLS AND WINDS OF
            50-60 MPH 4 MILES NORTH OF THE CONCHO AND RUNNELS COUNTY
            LINE ON U.S. HIGHWAY 83.

&&

EVENT NUMBER SJT1100176

SN
Special weather statement, May 11, 3:59 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
359 PM CDT WED MAY 11 2011

TXZ170-112130-
MASON TX-
359 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT FOR MASON
COUNTY...

AT 358 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTH OF KATEMCY...OR ABOUT 6
MILES NORTH OF MASON...MOVING NORTHEAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  FREDONIA BY 415 PM CDT
  PONTOTOC BY 420 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR CENTRAL TEXAS.

JOHNSON
Local storm report, May 11, 4:19 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
419 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             MASON                   30.75N  99.23W
05/11/2011  E1.75 INCH       MASON              TX   FIRE DEPT/RESCUE

            GOLF BALL SIZE HAIL REPORTED IN MASON.

&&

EVENT NUMBER SJT1100177

CD

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 8:59 AM CDTSevere Thunderstorm WarningSJTFisher, Nolan46 min
May 11, 9:36 AM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels, Tom Green39 min
May 11, 9:51 AM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor39 min
May 11, 10:16 AM CDTAreal Flood AdvisorySJTRunnels119 min
May 11, 10:17 AM CDTSevere Thunderstorm WarningSJTColeman, Runnels43 min
May 11, 10:52 AM CDTAreal Flood AdvisorySJTTom Green113 min
May 11, 11:16 AM CDTAreal Flood AdvisorySJTCallahan, Coleman119 min
May 11, 11:32 AM CDTSevere Thunderstorm WarningSJTCallahan, Coleman43 min
May 11, 11:37 AM CDTAreal Flood AdvisorySJTConcho113 min
May 11, 12:03 PM CDTAreal Flood AdvisorySJTBrown117 min
May 11, 1:04 PM CDTFlash Flood WarningSJTBrown116 min
May 11, 1:04 PM CDTSevere Thunderstorm WarningSJTBrown41 min
May 11, 1:31 PM CDTAreal Flood AdvisorySJTSan Saba119 min
May 11, 2:05 PM CDTSevere Thunderstorm WarningSJTMason40 min
May 11, 3:09 PM CDTAreal Flood AdvisorySJTBrown111 min
May 11, 5:17 PM CDTSevere Thunderstorm WarningSJTMason43 min
May 11, 6:01 PM CDTSevere Thunderstorm WarningSJTMason59 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.